MathSciNet Relay Station
MathSciNet bibliographic data
MR2051615 (2005a:53012) 53A10 (20H15)
Ros, Antonio Isoperimetric inequalities in crystallography. J. Amer. Math. Soc. 17 (2004), no. 2, 373–388 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement